Maxiclear Cold & Nasal Relief is the only cold tablet containing a non-drowsy antihistamine and nasal decongestant. Maxiclear Cold & Nasal Relief provides treatment for the symptoms of common cold: •Runny nose •Blocked nose •Sneezing •Watery eyes.
Maxiclear Cold & Nasal Relief contains:
Loratadine 2.5mg, Phenylephrine 10mg.
Adults and children over 12 years: Take one tablet four times daily.
Do not use if you have hypertension, or are on anti-depressants, have heart problems or angina without medical advice. Phenylephrine may cause sleeplessness.